# SDR UALA2012041702308

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 63,233 hours, 8,960 cycles
- Engine: Pwa PW40903
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: 372078001
- Part serial: 3
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INDICATOR SHADOW WHEN GOING THROUGH.  REPLACED WITH SERVICEABLE RUDDER TRIM INDICATOR AND INSTALLED, TESTED OKAY.
